MathSciNet Relay Station
MathSciNet bibliographic data
MR672836 58E10 (53C20 53C22)
Ballmann, W.; Thorbergsson, G.; Ziller, W. Closed geodesics on positively curved manifolds. Ann. of Math. (2) 116 (1982), no. 2, 213–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement